×

Found 44 Documents (Results 1–44)

100
MathJax

An introduction to Barenblatt solutions for anisotropic \(p\)-Laplace equations. (English) Zbl 1461.35141

Cicognani, Massimo (ed.) et al., Anomalies in partial differential equations. Based on talks given at the INDAM workshop, University of Rome “La Sapienza”, Rome, Italy, September 9–13, 2019. Cham: Springer. Springer INdAM Ser. 43, 99-125 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Estimates for solutions to anisotropic elliptic equations with zero order term. (English) Zbl 1408.35046

Gazzola, Filippo (ed.) et al., Geometric properties for parabolic and elliptic PDE’s. Contributions of the 4th Italian-Japanese workshop, GPPEPDEs, Palinuro, Italy, May 25–29, 2015. Cham: Springer. Springer Proc. Math. Stat. 176, 1-15 (2016).
MSC:  35J61 35B45
PDF BibTeX XML Cite
Full Text: DOI

Regularity results for minimizers of integral functionals with nonstandard growth in Carnot-Carathéodory spaces. (English) Zbl 1189.49058

MSC:  49N60 49K27
PDF BibTeX XML Cite
Full Text: DOI Link

Nonlinear eigenvalues for anisotropic quasilinear degenerate elliptic equations. (English) Zbl 1172.35028

MSC:  35J70 35J65 35B45 35B50 35D05 35J20
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification